MAUDE Adverse Event Report: MICROLINE SURGICAL INC LAPCLINCH GRASPER TIP, DISPOSABLE; RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, SINGLE-USE

MICROLINE SURGICAL INC LAPCLINCH GRASPER TIP, DISPOSABLE; RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, SINGLE-USE
Model Number 3252
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, msi is waiting for device to be returned so an investigation can be conducted.Once the device is back and the results of the investigation are available, a final adverse event report will be submitted.
 
Event or Problem Description
On (b)(6) 2024, during the preparation of the surgical intervention in the operation room of the final customer "(b)(6) hospital " of the material "renew lapclinch grasper tp disposable, reference 3252-01, of the batch 00171558" it is seen that once opened, one leg of the tip is broken.

Brand Name
LAPCLINCH GRASPER TIP, DISPOSABLE
Common Device Name
RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, SINGLE-USE
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key21019136
Report Number1223422-2024-00051
Device Sequence Number17161444
Product Code GEI
UDI-Device Identifier00811099010074
UDI-Public00811099010074
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K981389
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3252
Device Catalogue Number3252
Device Lot Number00171558
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown